# SDR SWAA2022042893037

- Difficulty date: April 11, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36653
- Aircraft time: 20,246 hours, 9,455 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Rt Ac Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PACK BAY,  HORIZONTAL ANGLE COMMON TO LOWER SIDE OF CENTER FUEL TANK AT BS 663, RBL 10 FOUND CRACKED.   REMOVED ALL FASTENERS IN REPAIR AREA IAW SRM 57-10-10-2R-5, FIG 202 SH 6.  REMOVED DAMAGE IAW SRM 57-10-10-2R-5 FIG 202 SH 6.  HFEC IAW  NDT PART 6; 51-00-00 PROC 16.  NO DEFECTS NOTED.  LOCATED; DRILLED & TRIMMED THE REPLACEMENT ANGLE.   LOCATED, DRILLED & TRIMMED SPLICE ANGLE IAW SRM 57-10-10-2R-5 FIG 202 SH 6.  TREATED AND PRIMED REPAIR AND CUTOUT IAW SRM 57-10-10-2R-5 STEO 4F-4G.  INSTALLED REPAIR IAW SRM 57-10-10-2R-5 STEP 4L(1)-4L(7).
